Abstract and Applied Analysis

On q -Euler Numbers Related to the Modified q -Bernstein Polynomials

Min-Soo Kim, Daeyeoul Kim, and Taekyun Kim

Full-text: Open access

Abstract

We consider q-Euler numbers, polynomials, and q-Stirling numbers of first and second kinds. Finally, we investigate some interesting properties of the modified q-Bernstein polynomials related to q-Euler numbers and q-Stirling numbers by using fermionic p-adic integrals on Z p .

Article information

Source
Abstr. Appl. Anal., Volume 2010 (2010), Article ID 952384, 15 pages.

Dates
First available in Project Euclid: 1 November 2010

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1288620769

Digital Object Identifier
doi:10.1155/2010/952384

Mathematical Reviews number (MathSciNet)
MR2720029

Zentralblatt MATH identifier
1223.11025

Citation

Kim, Min-Soo; Kim, Daeyeoul; Kim, Taekyun. On -Euler Numbers Related to the Modified -Bernstein Polynomials. Abstr. Appl. Anal. 2010 (2010), Article ID 952384, 15 pages. doi:10.1155/2010/952384. https://projecteuclid.org/euclid.aaa/1288620769


Export citation